# SDR ASMF200503024

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 52,156 hours, 29,874 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF AFTER PUSH BACK, THE RIGHT ENGINE HAD A HOT STARTING PROMOTED BY LOW PRESS FORM THE APU. ENGINES WERE STARTED WITH A GPU AND APU WAS DEFERRED IAW MEL 49-1-2. DURING OVERNIGHT SERVICE, APU WAS TESTED IN BOTH MODES IAW MM 49-00-00, ALL CORRECT.  DEFERRED REPORT WAS CLOSED.
